# SDR UPS802384

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC150643
- Condition: Corrosion
- Location: Fs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND A/C COMPT. FS 70, LONGERON 31L ATTACH ANGLE HAS HEAVY CORROSION.  INSTALLED REPAIR IAW SRM 51-1-21.
